Translator Disclaimer
2018 On the Minkowski Sum of Two Curves
Alan Chang
Real Anal. Exchange 43(1): 221-222 (2018). DOI: 10.14321/realanalexch.43.1.0221

Abstract

We answer a question posed by Miklós Laczkovich on the Minkowski sum of two curves.

Citation

Download Citation

Alan Chang. "On the Minkowski Sum of Two Curves." Real Anal. Exchange 43 (1) 221 - 222, 2018. https://doi.org/10.14321/realanalexch.43.1.0221

Information

Published: 2018
First available in Project Euclid: 2 May 2018

zbMATH: 06924882
MathSciNet: MR3816440
Digital Object Identifier: 10.14321/realanalexch.43.1.0221

Subjects:
Primary: 26A03 , 26A04
Secondary: 26A05

Keywords: and so on , first keyword , second keyword

Rights: Copyright © 2018 Michigan State University Press

JOURNAL ARTICLE
2 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.43 • No. 1 • 2018
Back to Top